# SDR AUS20030828

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6549469
- Condition: Corroded
- Location: Lt Wing
- Part time: 42,828 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING VENT BOX NR 10 STIFFENER CORRODED ON AFT FACE BETWEEN STN 557 & 583. CORROSION WAS FOUND IN 4 AREAS. 3 AREAS WERE LOCATED BETWEEN 100MM & 177.8MM OUTBOARD OF WS 557 & WERE APPROX 25.4MM INDIAMETER. ONE AREA LOCATED BETWEEN 304.8MM & 381MM OUTBOARD OF WS 557 & MEASURED APPROX 100MM BY 38.1MM. LOWER SECTION OF WING REAR SPAR CONTAINED CORROSION AT 8 FASTENER HOLES IN 254MM SPAN AT WS 583. BLEND DEPTHS WERE BETWEEN 0.0254MM & 0.1778MM VENT BOX CHANNEL CENTER FLANGE LOCATED BETWEEN STIFFENERS NR 9 & NR 10 AT WS 557 CONTAINED TWO AREAS OF CORROSION AT INTERSECTION WITH STRINGER 9 & 10. 2,  CORRODED AREAS WERE APPROX 19.05MM IN DIAMETER.
